# SDR QXEA2020090700277

- Difficulty date: September 2, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 43,540 hours, 45,887 cycles
- System (JASC): 2700 · Flight Control System
- Part: Tab
- Condition: Out Of Adjust
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT WITH AP ON THROUGH 8500 MSL, RUDDER TRIM RUNAWAY, FULL RIGHT DEFLECTION.  AT CRUISE WITH AP ON MISTRIM LT WING DN CAUTION PFD. THROUGHOUT FLIGHT LT AILERON PRESSURE REQUIRED TO HOLD WINGS LEVEL, ESPECIALLY AT HIGH POWER SETTINGS.  REPLACED AILERON / RUDDER TRIM CONTROL PANEL.  ADJUSTED GROUND ADJUSTABLE TAB IAW AMM 27-13-11-830-803, TRAILING EDGE UP +4.0 FROM -1.0. GAT SUM = +3.0. CHECK FLIGHT GOOD, RETURNED TO SERVICE.
